# SDR 2001FA0000216

- Difficulty date: July 27, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Aircraft: N7299W
- Make and model: Piper PA 28-180
- Aircraft serial: 281121
- Engine: Lyc O360*
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 63201000
- Condition: Corroded
- Location: Oil System
- Part time: 1,830 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON THE THIRD FLIGHT AFTER UPDATING THE OIL PUMP IN THE ENGINE PER AD, AN OIL FILM WAS NOTED AT THE FIREWALL ADJACENT TO THE SPOT WHERE THE OIL PRESSURE LINE PASSES THROUGH A GROMMET (DISC, FIREWALL PN 63915-003).  OIL WAS ALSO PRESENT ON THE FIREWALL BLANKET ON THE INSIDE OF THE COCKPIT.  AFTER DISASSEMBLING THE DISC A RETAINERS FROM THE FIREWALL, ABOUT 10-15 LBS PRESSURE WAS EXERTED ON THE ALUMINUM OIL LINE ASSEMBLY.  IT SEPARATED INTO TWO PIECES DUE TO CORROSION OF THE METAL, INSIDE THE AREA WHERE IT PASSES THROUGH THE DISC/RETAINER ASSEMBLY.  THIS PART HAS A TOTAL TIME OF ONLY 1830 HOURS IT IS A 1963 AIRCRAFT.
